# SDR 9604892762

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21201
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Connector
- Condition: Dirty
- Location: Nav Switching
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE VHF NR 1, NR 2 AND AUXILIARY HAD NO BEARING SIGNAL OR LOCALIZER AND ALL NAV FLAGS ILLUMINATED.  FLIGHT RETURNED TO MSP.  CLEANED NAV SWITCHING UNIT CONNECTOR.
